Author Details

Wang, Zhihua, School of science, Hubei university of Technology, China

  • Vol 28, No 4 (2014) - Dragan Djordjevic - Functional analysis, Operator theory
    Intuitionistic fuzzy stability of Jensen-Type quadratic functional equations
    Abstract  PDF
  • Vol 29, No 5 (2015) - Dragan Djordjevic - Functional analysis, Operator theory
    Nonlinear fuzzy stability of a functional equation related to a characterization of inner product spaces via fixed point technique
    Abstract  Untitled  PDF
  • Vol 32, No 6 (2018) - Dragan Djordjevic - Functional analysis, Operator theory
    Generalized Hyers-Ulam Stability for General Additive Functional Equations on Non-Archimedean Random Lie C* -Algebras
    Abstract  PDF